# SDR 20010412CW003

- Difficulty date: December 28, 2000
- Submitted: April 12, 2001
- Operation: General aviation
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: B3663
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTERWEIGHT SLUG CRACKED.  LOW TIME, HAVE SLUG.
